# SDR DALA2017122008747

- Difficulty date: December 19, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 78,094 hours, 10,309 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 29F ARE INOPERATIVE.  MAINTENANCE RECONNECTED ELECTRIC HARNESS CONNECTOR.  SYSTEM OPERATION IS NORMAL.
